MAUDE Adverse Event Report: ETHICON, INC. SFXSYM PDS+ UNI VIO 24IN 1 SA CT; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON, INC. SFXSYM PDS+ UNI VIO 24IN 1 SA CT; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1A444
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).H3 photo investigation summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows a needle held with a surgical needle; it appears partially broken several tooling marks were observed trough the needle body.As with any device, care must be taken to avoid damaging the needle when handling it.Avoid crushing or crimping action of surgical instruments such as needle holders and forceps.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional h11: sfxsym pds+ uni vio 24in 1 sa ct - sxpp1a444 (lot: 1096lc) (sxpp1a444): not applicable sfxsym pds+ uni vio 24in 1 sa ct - sxpp1a444 (lot: 1096lc) (sxpp1a444): lot/batch number: 1096lc list any j&j products that were utilized during the case but did not contribute to the reported event.## *** was there any reported patient or user harm? ## no *** was there a significant delay? ## yes *** how long was the delay (minutes)? ## 10-15 *** if available, provide the product order number (po).## (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained via: 1.For the moment, no complications.In the end , they stopped using stratafix and started using another suture.2.For the moment, no change in the patient¿s post-operative care.In the end , they stopped using stratafix and started using another suture.3.Contact person: nurse (b)(6) tel: (b)(6).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2026 and barbed suture was used.During the procedure, during procedure, using a stratafix, the needle bent from the middle according to picture.They tried to use another one, same lot with the same outcome.Patient consequences: none.The procedure was delayed with 10-15 minutes.Lot : 1096lc, code: sxpp1a444.During the visual analysis, the following was observed: the photo shows a needle held with a surgical needle; it appears partially broken several tooling marks were observed trough the needle body.As with any device, care must be taken to avoid damaging the needle when handling it.Avoid crushing or crimping action of surgical instruments such as needle holders and forceps.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SFXSYM PDS+ UNI VIO 24IN 1 SA CT
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON, INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24643506
Report Number2210968-2026-02829
Device Sequence Number13235365
Product Code NEW
UDI-Device Identifier10705031245235
UDI-Public(01)10705031245235(17)270531(10)1096LC
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K141776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A444
Device Lot Number1096LC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown